MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 317-3614
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 due to chronic instability leading to dislocation following the primary surgery on (b)(6) 2020.A humeral cup (36/6), humelock reversed stem (14), two standard screws (20), standard screw (25), standard screw (35), glenosphere (36) and glenoid baseplate (24) were explanted.A humeral cup (36/6), humeral spacer (9), post extension (6), three standard screws (30), standard screw (35), glenosphere (36) and glenoid baseplate (24) were implanted.

Brand Name
HUMELOCK REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key14757310
Report Number3014128390-2022-00020
Device Sequence Number11086252
Product Code PHX
UDI-Device Identifier03701037303757
UDI-Public03701037303757
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2022
Report Date (Section F) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model Number317-3614
Device Catalogue Number317-3614
Device Lot NumberN1601
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/06/2022
Event Location Hospital
Date Report to Manufacturer06/07/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale
Date Report Sent to FDA06/21/2022